MathSciNet Relay Station
MathSciNet bibliographic data
MR640224 (83m:15019) 15A63 (10C05 52A15 53B20)
Calabi, Eugenio Linear systems of real quadratic forms. II. Proc. Amer. Math. Soc. 84 (1982), no. 3, 331–334.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement